# SDR CALA2018110902328

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 111W22021
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1035 UNDERWING LONGERON LOWER CHORD AREA 2 EACH FASTENER HOLE FOUND CRACK AT F/S LOWER CHORD. FABRICATED A REPAIR ANGLE PER ECRA 5710-02691 AND REPAIRED FASTENER HOLES 2 EACH AT THE LH BS 1035 UNDERWING LONGER LOWER CHORD REPAIRED AS PER ECRA 5710-02691 PART 1 INTERIM REPAIR. DIP INITIATED TO ACCOMPLISH INITIAL INSPECTIONS ON OR BEFORE THE AIRCRAFT REACHES 32,190 TOTAL FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 16,000 FLIGHT CYCLES OR LESS. REQUEST DIP PER ECRA 5710-02691. THE WEB CHORD AT THE REPAIRED LOCATION FROM INSIDE PER PART 2 OF ECRA 5710-02691. THE REPAIR ACCOMPLISHED IN PART 1 OF ECRA 5710- 02691 IS APPROVED AS PERMANENT PROVIDED THE STATED INSPECTION REQUIREMENTS ARE COMPLIED WITH. INSPECTION TO PERFORM A DETAILED INSPECTION OF THE WEB CHORD AT ACCOMPLISH INITIAL INSPECTIONS ON OR BEFORE THE AIRCRAFT REACHES 32,190 TOTAL FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 16,000 FLIGHT CYCLES. WING CENTER SECTION LOWER WEB CHORD (PN: 111W2202-1) HOLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE MHU359555 INIT: 32190 TAFC (AUTO ITO TO -0044) RIR: 16000FC MHU359555
